| Model Number |
29901A |
| Medical Device Problem Codes |
No Display/Image (1183); Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the programmer froze on start up.The programmer has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis :analysis was unable to confirm the customer comment that the programmer froze during start up.It was determined on analysis that the programmer's display was out of specification as the cursor was unable to select in the upper right part of the screen and would jump away.All found defective parts were replaced and all other identified issues were resolved.Reloaded and updated the software and the programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.